I got sick after going to my doctor she gave me 2 antibiotics flustat, adco cyclizine for my ears and pain tablets?

hi my age; 28yrs
i have stretched a heart muscle when i was younger and had stitch like problem around that area, also i have had ear infections when i was younger as well, my problem now is that i got sick after going to my doctor she gave me 2 antibiotics flustat, adco cyclizine for my ears and pain tablets containing codeine, when i got sick after taking these medz i felt light headed and drunk, my blood pressure drop as well as my sugar levels, i went back to her the next day and she said that i should leave the adco cyclizine and the pain tablets as both contain codeine, recently i have been getting anxiety and panic attacks because i am worried, before i went to my doctor everything was fine, i am on iron tablets at the moment ferrous forte and rescue a natural anxiety tablet, but i am having heart palpitations at night at around about 23;30 and 00;00 i drink sugar water and take an iron tablet and anxiety tablet when this happes as i do not know what is wrong with me deep breaths calms me and the weird feelings go away



Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Codeine side effects do not last that long If that is what your asking,
My opinion you have other causes of stress in your life , so I recommend seeing a psychiatrist
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

This is absolutely from anxiety attacks, I recommend focusing on calming your soul down with yoga,mediation ,breathing exercises and regular brisk walking ..

Dr Mahaveer
Member
Dr Mahaveer

hi,
this is nothing but anxiety and stress.
calming down,destressing deep breathing exercises,meditation will help.
thanks

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

First of all you should stop worrying as you are perfectly fine..
Although my words might sound unacceptable to you as you would say that you have the symptoms..
But the symptoms are not a disease but a panic attack due to severe anxiety..
Such symptoms are common in anxiety patients.
So my suggestion is to consult a Psychologist and get evaluated..
Anti anxiety medication, counselling and yoga, meditation etc will help in vanishing away your symptoms.

Hope this helps..

Dr Masr
Member
Dr Masr

Well,drugs u r taking is not gonna cause u such things however I recommend to count ur pulse in a mind a tell me plz

wpDiscuz